# SDR SWIA2017031743127

- Difficulty date: February 28, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 23,141 hours, 13,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER PLATE CRACKED AT FWD CORNER.  REPLACED THE PLATE IAW SRM.
